... cmnts ???
Hi, jon! Sorry to disappoint you, but Zyprexa is consider the worst AP for weight gain and the development of diabetes. I gained over 40lbs while on Zyprexa, even though I eat a very healthy, minimum sugar/fat/carb diet and exercise 4x a week. For the sake of my health I felt I had to switch to a different medication. I promptly lost the weight and a little more and I feel better than I have in over a year.
Over 25% of users have reported weight gains of 20 - 50lbs, of course that means 75% don't.
If you're concerned about it, you should probably consult with your doctor about using one of the newer APs - Abilify, Saphris, Latuda, etc.
Good Luck and Best Wishes, WCV
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Dec 2009 • 3 answers
Posted 19 Mar 2013 • 2 answers
I was put on olanzapine with my 80mg prozac,wonderin,is olanzapine a benzodiazepine?It makesMeSleepy
Posted 21 Jan 2014 • 1 answer
Posted 21 Aug 2014 • 4 answers
Posted 31 May 2015 • 1 answer